MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AXIOS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00553690
Medical Device Problem Codes Difficult or Delayed Activation (2577); Migration (4003)
Health Effect - Clinical Codes Flatus (1865); Pain (1994); Perforation (2001)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: pro code (product code): pcu; reported here as this exceeded character limit for the designated field.Block g4: premarket/510(k): k233318; reported here as this exceeded character limit for the designated field.Block h6: imdrf device code a010402 captures the reportable event of stent migration imdrf impact code f23 captures the reportable event of additional intervention performed to remove the stent and close the puncture site.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was implanted to treat cholecystitis during a endoscopic ultrasound (eus) procedure performed on (b)(6) 2025.During the procedure, the first flange of the stent was slow to expand, but the physician was able to open it by manipulating the catheter.The procedure was completed using the original stent.One day after stent placement, the patient experienced pain.A computed tomography (ct) scan revealed that there is air and that the stent had migrated, with the distal flange located in the stomach and the proximal flange in the peritoneum.The stent was successfully removed, and two clips were placed to close the puncture site.The patient's condition improved following the removal of the stent.
 
Additional Manufacturer Narrative
Block h6 (patient codes) has been corrected.Block d2b: pro code (product code): pcu; reported here as this exceeded character limit for the designated field.Block g4: premarket/510(k): k233318; reported here as this exceeded character limit for the designated field.Block h6: imdrf device code a010402 captures the reportable event of stent migration imdrf impact code f23 captures the reportable event of additional intervention performed to remove the stent and close the puncture site.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was implanted to treat cholecystitis during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2025.During the procedure, the first flange of the stent was slow to expand, but the physician was able to open it by manipulating the catheter.The procedure was completed using the original stent.One day after stent placement, the patient experienced pain.A computed tomography (ct) scan revealed that there is air and that the stent had migrated, with the distal flange located in the stomach and the proximal flange in the peritoneum.The stent was successfully removed, and two clips were placed to close the puncture site.The patient's condition improved following the removal of the stent.

Brand Name
AXIOS
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21422528
Report Number3005099803-2025-00535
Device Sequence Number7641937
Product Code KNS
UDI-Device Identifier00191506008093
UDI-Public00191506008093
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberM00553690
Device Catalogue NumberM00553690
Device Lot Number0035388737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/13/2025
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite